Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 497594, 6 pages
http://dx.doi.org/10.1155/2012/497594
Research Article

Double Sequences and Selections

1Technical Faculty in Čačak, University of Kragujevac, Svetog Save 65, 32000 Čačak, Serbia
2Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, 18000 Niš, Serbia
3Department of Applied Mathematics, Singidunum University, 11070 Belgrade, Serbia

Received 6 May 2012; Accepted 18 June 2012

Academic Editor: Márcia Federson

Copyright © 2012 Dragan Djurčić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar
  2. E. W. Hobson, The Theory of Functions of a Real Variable, vol. 2, Cambridge University Press, Cambridge, UK, 2nd edition, 1926.
  3. G. M. Robison, “Divergent double sequences and series,” Transactions of the American Mathematical Society, vol. 28, no. 1, pp. 50–73, 1926. View at Publisher · View at Google Scholar
  4. H. Çakalli and E. Savaş, “Statistical convergence of double sequences in topological groups,” Journal of Computational Analysis and Applications, vol. 12, no. 2, pp. 421–426, 2010. View at Google Scholar · View at Zentralblatt MATH
  5. K. Kayaduman and C. Çakan, “The Cesàro core of double sequences,” Abstract and Applied Analysis, vol. 2011, Article ID 950364, 9 pages, 2011. View at Publisher · View at Google Scholar
  6. Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223–231, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Mursaleen and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2414–2421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. F. Patterson and E. Savaş, “A category theorem for double sequences,” Applied Mathematics Letters of Rapid Publication, vol. 24, no. 10, pp. 1680–1684, 2011. View at Publisher · View at Google Scholar
  11. E. Savaş, “(Aσ)-double sequence spaces defined by Orlicz function and double statistical convergence,” Computers & Mathematics with Applications, vol. 55, no. 6, pp. 1293–1301, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. Savaş and R. F. Patterson, “Double sequence spaces defined by Orlicz functions,” Iranian Journal of Science and Technology, vol. 31, no. 2, pp. 183–188, 2007. View at Google Scholar
  13. E. Savaş and R. F. Patterson, “Double sequence spaces defined by a modulus,” Mathematica Slovaca, vol. 61, no. 2, pp. 245–256, 2011. View at Publisher · View at Google Scholar
  14. L. D. R. Kočinac, “Selected results on selection principles,” in Proceedings of the 3rd Seminar on Geometry & Topology, pp. 71–104, Tabriz, Iran, July 2004.
  15. L. D. R. Kočinac, “αi-selection principles and games,” in Set Theory and Its Applications, vol. 533 of Contemporary Mathematics, pp. 107–124, American Mathematical Society, Providence, RI, USA, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. Djurčić, Lj. D. R. Kočinac, and M. R. Žižović, “Some properties of rapidly varying sequences,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1297–1306, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. D. Djurčić, Lj. D. R. Kočinac, and M. R. Žižović, “Relations between sequences and selection properties,” Abstract and Applied Analysis, vol. 2007, Article ID 43081, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. Djurčić, Lj. D. R. Kočinac, and M. R. Žižović, “A few remarks on divergent sequences: rates of divergence. II,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 705–709, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “Summability of sequences and selection properties,” Abstract and Applied Analysis, vol. 2011, Article ID 213816, 7 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. G. H. Hardy, “On the convergence of certain multiple series,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 19, pp. 86–95, 1917. View at Google Scholar